Mirror of Atiyah flop in symplectic geometry and stability conditions

Yu Wei Fan, Hansol Hong, Siu Cheong Lau, Shing Tung Yau

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the mirror operation of the Atiyah flop in symplectic geometry. We formulate the operation for a symplectic manifold with a Lagrangian fibration. Furthermore we construct geometric stability conditions on the derived Fukaya category of the deformed conifold and study the action of the mirror Atiyah flop on these stability conditions.

Original languageEnglish
Pages (from-to)1149-1207
Number of pages59
JournalAdvances in Theoretical and Mathematical Physics
Volume22
Issue number5
DOIs
Publication statusPublished - 2018

Bibliographical note

Funding Information:
We express our gratitude to Matthew Young for drawing our attention to the work of Nagao and Nakajima, and Yukinobu Toda for helpful discussions. S.-C. Lau expresses his gratitude for the AMS-Simons Travel Grant. The work of H. Hong and S.-T. Yau is substantially supported by Simons Collaboration Grant on Homological Mirror Symmetry.

Publisher Copyright:
© 2018 International Press of Boston, Inc.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Mirror of Atiyah flop in symplectic geometry and stability conditions'. Together they form a unique fingerprint.

Cite this